# SDR 99FDEA00340

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7054501
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR SPAR (P/N AJC7054-501) BANJO FITTING HAS CRACK IND APPROX 4.5 AFT TANG LWR SURFACE ALONG THE RADIUS.  *S/D*  REPAIRED IAW EO 8-5430-7-2302 PT 2.
